# SDR DALA2023081106563

- Difficulty date: August 8, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 66,005 hours, 29,573 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4643604) LEFT AFT EXTERIOR OVERWING AND LOWER BODY EMERGENCY LIGHTS INOP. REMOVED AND REPLACED BATTERY PACK PER B737 AMM 33-51. OPS CHECK GOOD.
